# SDR EE4Y2017042803350

- Difficulty date: April 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311GT
- Make and model: Boeing 737-400
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  FOUND  BS 357, STRINGER 17R SKIN DENTED.  THE SKIN WAS REPAIRED IAW S/R 3-3811555219
